# SDR A6WA200940240

- Difficulty date: May 5, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 15,380 hours, 14,300 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 78279015
- Part serial: 200204102
- Condition: Smoke
- Location: Right
- Part time: 15,387 hours, 14,308 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RT PACK HIGH TEMP CAUTION MESSAGE ALONG WITH ODOR OF SMOKE.  PLACED ON MEL AND PLACARDED.  REMOVED AND REPLACED RT ACM IAW AMM 21-51-10.  OPS CHECK GOOD.  REMOVED PLACARD AND REMOVED FROM MEL.  (K)
